{"id":4674,"image":"uploads\/files\/MW663f325a5e338.png","product_id":1628,"created_at":"2024-05-11 14:24:50","updated_at":"2024-05-11 14:24:50","type":"PRODUCT","alttext":""}

Kuffery

₹ 12.5  ( Inclusive of all Taxes )
10 Tablets in 1 strip

Promotion & Offers

Big Savings Sale - More Than 90% Off

Pay Using Mobikwik wallet & Get Cashback Upto 100/- (Min order @399/-)

Just Place Your Order on a Single Call @ 9896112555

-
+

MANUFACTURER/ MARKETER:

Zeelab Pharmacy Pvt Ltd.

COMPOSITION:

Paracetamol 500 mg, Phenylephrine 10 mg HCI, & Chlorpheniramine Maleate 2 mg

DESCRIPTION:

Kuffery Tablet is a medication prescribed for treating common cold symptoms like headaches, sore throat, runny nose, muscle pain, and fever. It can be taken with or without food, and the dosage and duration of use vary depending on the severity of your condition. Even if you start feeling better, it's important to continue taking the medicine until your doctor advises otherwise.

While using Kuffery Tablet, you may experience com...

Read more

Reviews

       

No Ratings yet!

Based on 0 ratings

5
0
4
0
3
0
2
0
1
0

Have you purchased the product?
Please leave us a review.

Recent Reviews

No reviews yet! Be the first to leave a review.

SAVE UPTO 90% ON YOUR MEDICINES

UPLOAD YOUR DOCTOR'S PRESCRIPTION

Order On Call

correct iconAdded!